• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 6659
School of Physics
  Title:   On the Exceptional Gauged WZW Theories
  Author(s):  A.M. Ghezelbash
  Status:   Published
  Journal: Mod. Phys. Lett. A
  No.:  36
  Vol.:  14
  Year:  1999
  Pages:   199-204
  Supported by:  IPM
  Abstract:
We consider two different versions of gauged WZW theories with the exceptional groups and gauged with any of theirs null subgroups. By constructing suitable automorphism, we establish the equivalence of these two theories. On the other hand our automorphism, realtes the two dual irreducible Riemannian globally symmetric space with different characters based on the corresponding exceptional Lie groups.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right